# SDR CALA2025073007083

- Difficulty date: July 27, 2025
- Submitted: July 30, 2025
- Operation: Air carrier
- Aircraft: N76269
- Make and model: Boeing 737824
- Aircraft serial: 31588
- Aircraft time: 74,373 hours, 26,528 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Access Panel
- Condition: Unsecure
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING FWD EMERGENCY EXIT DOOR LOWER ACCESS PANEL DETATCHED AND FALLING OFF.   RESECURED FASTENER AND INSTALLED LIFT STRAP COVER REF AMM ASK 52-22-00-580-803. OK FOR SERVICE.
